# SDR AALA202403114059

- Difficulty date: March 8, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 50,783 hours, 19,014 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Part number: UNKNOWN
- Condition: Loose
- Location: L3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L DOOR ARMING LEVEL LOOSE. REPLACED ARMING LEVER PLATE AND PIN.
